Sinutab Non Drowsy 15 Tablets

SKU#: 5010123710293

£6.86

100 in stock

Age of intended user: *

What are the symptoms? *

Is the intended user pregnant? *

Is the intended user breastfeeding? *

Does the intended user have any existing medical conditions? *

If yes, please specify below:

Is the intended user currently taking any other medication? *

If yes, please specify below:

SKU: 5010123710293 Category:

Product Details 

  • Clears nasal and sinus blockage.
  • Sinutab is defined to assuage torment and, simultaneously, to clear the blockage in the sinuses that causes the torment.
  • Sinutab likewise gives help from congestive side effects and agony or fever related with the regular cold, flu, feed fever and sinusitis.
  • Causes no tiredness.
  • Sinutab is an enlisted exchange mark.

Use

  • Try not to take with some other paracetamol-containing items.
  • Prompt clinical exhortation ought to be looked for in case of an overdose, regardless of whether you feel well.
  • Likewise with all drugs, in the event that you are pregnant or taking some other medication counsel your primary care physician or drug specialist before taking this item. In the event that side effects continue counsel your primary care physician.

Measurement

  • Grown-ups and kids matured 12 years and over:
  • Two tablets each four to six hours, up to four times each day.
  • Try not to provide for kids under 12 years.
  • Try not to surpass the expressed portion.
  • On the off chance that manifestations persevere counsel your primary care physician.
  • If it’s not too much trouble read the encased handout.
Reviews

There are no reviews yet.

Be the first to review “Sinutab Non Drowsy 15 Tablets”